# SDR WX0A2014110772262

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49710
- Aircraft time: 54,717 hours, 31,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE-UP. EMER LIGHTS AT ROW 34 INOPERATIVE.  REPLACED BATTERIES FOR EMER LIGHTS AT ROW 34 IAW AMM 33-53-01.
